# SDR UALA2013041102464

- Difficulty date: April 10, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 73,723 hours, 27,511 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU MASKS ROW 20 DEPLOYED.  ACCOMPLISHED REPACK AND STOW OF O2 MASKS AT SEAT 20 ABC PER AMM, OPS CHECKS OK.
